Pregnancy

Get Email Updates

Pregnancy Guide

misvives HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

I had unprotected sex October 2nd took next choice october 3rd. My period came on october 17 as normal. Since then I have have cramps and dizziness I'm now late for my period this month but I'm lighty spotting with cramps. Can someone help me please do you think I should be worried about being pregnant?

Add a Comment2 Comments

Maryann Gromisch RN Guide

Hello aliciacruz,

Unless you have had unprotected sex since your last period of October 17, there is no chance that you could be pregnant.

Some women experience changes in their menstrual cycle after taking an emergency contraceptive. As a side effect, periods start earlier or later than normal and menstrual flow can be lighter or heavier than normal. This could be the case with you.

Relax and wait. Your period will probably start soon.

Maryann

November 19, 2012 - 5:42pm
aliciacruz (reply to Maryann Gromisch RN)

Thanks so much, I really hope I comes soon I've been cramping as if I'm about to start.

November 19, 2012 - 6:51pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Improved

1547 Health

Changed

572 Lives

Saved

427 Lives
0 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Pregnant? Where do you get your information and support about pregnancy and delivery? :
View Results